MathSciNet Relay Station
MathSciNet bibliographic data
MR3058258 31B05 (31B10)
Su, Bai Yun Growth properties of harmonic functions in the upper half-space. (Chinese) Acta Math. Sinica (Chin. Ser.) 55 (2012), no. 6, 1095–1100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement